Chemotherapy Expert Forum
doxil side-efficts
About This Forum:

Welcome to the International Chemotherapy forum. Questions related to lung cancer will be answered by a medical doctor.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
doxil side-efficts
my mother had 6 doxil treatments. the last in june . she is now suffering from vomiting and diarrhea. is it possible that the doxil could be making it harder to get over this?
Discussion is closed
Cancel
1 Answers
1 Answers
Page 1 of 1
322973 tn?1239908038
Hi,
It is unlikely that chemo given two months ago is causing diarrhea and vomiting now.
Please consult your oncologist for a re-assessment.
All the best, and God Bless!
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank